Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2009, Article ID 268134, 43 pages
http://dx.doi.org/10.1155/2009/268134
Research Article

Additional Recursion Relations, Factorizations, and Diophantine Properties Associated with the Polynomials of the Askey Scheme

1Dipartimento di Fisica, Università di Roma “La Sapienza”, 00185 Roma, Italy
2Istituto Nazionale di Fisica Nucleare, Sezione di Roma, 00185 Roma, Italy
3Dipartimento di Fisica, Università Roma Tre, 00146 Roma, Italy

Received 29 July 2008; Accepted 1 December 2008

Academic Editor: M. Lakshmanan

Copyright © 2009 M. Bruschi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Bruschi, F. Calogero, and R. Droghei, “Additional Recursion Relations, Factorizations, and Diophantine Properties Associated with the Polynomials of the Askey Scheme,” Advances in Mathematical Physics, vol. 2009, Article ID 268134, 43 pages, 2009. https://doi.org/10.1155/2009/268134.